# SDR DL76G071493

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 72,129 hours, 15,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809 OUTER FRAME FOUND CRACKED AT FRAME RADIUS BETWEEN STRINGER 7R AND 8 R APPROX 3/4 INCH.  REPAIRED PER SRM 53-80-08 FIGURE 201 REPAIR 9 ON APP 502887 ON HMV 3/ PSV17.
